Skip to Content

What is the major side effect of ACE inhibitors?

Question is Closed
Report Favorite

Responses (2)

27 Apr 2012

Major side effect of ACE inhibitors is dry cough due to inc. bradykinik level in pulmonary tree.

Votes: +0

27 Apr 2012

ok, here you go: fatigue, dizziness, low blood pressure, headache, cough, cold symptoms and sensitivity to light.

Votes: +0
usmanmunir685 28 Apr 2012

agreed but dry cough is major side effect

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

High Blood Pressure - does anyone else have bad side effects from ace inhibitors?

my toprol isnt doing the job anymore (178/110) but losartan gives me cough and headache, and cozaar makes me prickle and itch and cough

1 answer 22 Oct 2009

Is valsartan a betablocker ? is valsartan ACE inhibitor ?

Beta Blockers and Ace Inhibitors cause Erectile dysfunction. If so then what are the other alternative medications to take for hypertension, that do ...

1 answer 25 Aug 2013

Is amlodipine a ACE Inhibitor ?

ACE INHIBITORS cause erectile dysfunction. Is this statement correct ?

1 answer 25 Aug 2013

What is the mechanism of action of captopril?

Captopril is a blood pressure lowering drug, but how does it work?

2 answers 10 Jul 2014